# SDR DALA2023062705153

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SEAT TRACK X-22 BTW STA Y=197 TO STA Y=266 AT PAX CABIN WAS MEASURED WITH AN ORIGINAL THICKNESS OF 0.100 IN. REMAINING THICKNESS IS 0.050 IN. THEREFORE, AREA IT IS OUT OF LIMITS PER B717-200 SRM 53-20-52-1A ALLOWABLE DAMAGE 1 PARAGRAPH 4. C. FIGURE 101. SUMMARY OF NRC 00486: CORROSION LEVEL 2. SECTION OF SEAT TRACK X-22 BTW STA Y=197 TO STA Y=266 AT PAX CABIN WAS REPLACED AND INSTALLED PER B717-200 SRM 53-20-52-2R PROCEDURE 5 REPAIR 5, 51-41-01-0G, AND 51-41-05-0G. (LP #2830725)
